# SDR SWIA200514618

- Difficulty date: February 20, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 8,688 hours, 6,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BAR ABOVE GALLEY SERVICE DOOR INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT BAR IAW 33-00-00, OPERATIONAL CHECK GOOD.
